# SDR AJXA2022032500013

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N232CF
- Make and model: Cessna 750
- Aircraft serial: 7500161
- Aircraft time: 5,913 hours, 4,031 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 99145041
- Part serial: 513
- Condition: Failed
- Location: Aft Equipment Ba
- Part time: 2,603 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKOFF THE PILOT REPORTED THAT THE AIRCRAFT PRESSURIZATION WAS ERRACTIC
